Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 52, NWS Bismarck, ND

June 17, 2016Grant County, Morton County, Oliver County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 17, 2016, 2:28 AM MDT for Grant County, Morton County, Oliver County, North Dakota. It was in force for 47 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2016, 2:28 AM MDT (08:28 UTC)
Expired
Jun 17, 2016, 3:15 AM MDT
In force
47 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.25 in
Wind
70.0 mph

Counties Grant County, ND, Morton County, ND, Oliver County, ND

The radar

The Bismarck radar (KBIS), 60 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 2:41 AM MDTTSTM WND GST 702 W Flasher, NDMEASURED 68 MPH WITH A HAND HELD ANEMOMETER. STRONGER GUSTS EXPERIENCED BUT NOT MEASURED. OFF DUTY NWS EMPLOYEE.
Jun 17, 2:51 AM MDTHAIL 1New Salem, NDHAIL ONGOING AT TIME OF CALL.
Jun 17, 3:01 AM MDTHAIL 14 Nne Flasher, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 12:26 AM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 8.5 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2016-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2745 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2016-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2745 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1725 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

454 
WUUS53 KBIS 170828
SVRBIS
NDC037-059-065-170915-
/O.NEW.KBIS.SV.W.0052.160617T0828Z-160617T0915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
328 AM CDT FRI JUN 17 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  SOUTHWESTERN OLIVER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 415 AM CDT/315 AM MDT/

* AT 327 AM CDT/227 AM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
  A LINE EXTENDING FROM 10 MILES NORTH OF GLEN ULLIN TO 8 MILES
  SOUTHWEST OF ALMONT TO 7 MILES SOUTHEAST OF NEW LEIPZIG...MOVING
  EAST AT 45 MPH.

  HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ALMONT AROUND 235 AM MDT. 
  NEW SALEM AND FISH CREEK DAM AROUND 250 AM MDT. 
  ST. ANTHONY AROUND 415 AM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE SWEET
BRIAR LAKE...RALEIGH...JUDSON...NELSON LAKE...HEIL...CROWN BUTTE
LAKE... LEITH...LARK AND ST. GERTRUDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.

&&

LAT...LON 4627 10198 4665 10185 4698 10193 4698 10177
      4700 10176 4709 10113 4662 10087 4627 10106
      4628 10109 4624 10112
TIME...MOT...LOC 0827Z 269DEG 37KT 4696 10179 4663 10161 4630 10184 

HAIL...1.25IN
WIND...70MPH
 
$$

AYD
1 follow-up statement
258 
WWUS53 KBIS 170848
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
348 AM CDT FRI JUN 17 2016

NDC037-059-065-170915-
/O.CON.KBIS.SV.W.0052.000000T0000Z-160617T0915Z/
GRANT ND-OLIVER ND-MORTON ND-
348 AM CDT FRI JUN 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM
CDT/315 AM MDT/ FOR CENTRAL GRANT...SOUTHWESTERN OLIVER AND MORTON
COUNTIES...

AT 347 AM CDT/247 AM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 8 MILES SOUTH OF HANNOVER TO 5 MILES SOUTH OF
FISH CREEK DAM TO 7 MILES SOUTHEAST OF CARSON...MOVING EAST AT 55
MPH.

HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. AT 341 AM CDT...70 MPH WIND GUSTS
         WERE ESTIMATED 2 MILES WEST OF FLASHER.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

THESE SEVERE STORMS WILL BE NEAR...
  FISH CREEK DAM AROUND 350 AM CDT. 
  ST. ANTHONY AROUND 405 AM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE SWEET
BRIAR LAKE...RALEIGH...JUDSON...NELSON LAKE...HEIL...CROWN BUTTE
LAKE... LEITH...LARK AND ST. GERTRUDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4629 10187 4664 10180 4693 10177 4698 10177
      4700 10176 4709 10113 4662 10087 4627 10106
      4628 10109 4624 10112
TIME...MOT...LOC 0847Z 270DEG 50KT 4698 10141 4665 10123 4632 10147 

HAIL...1.25IN
WIND...70MPH
 
$$

CJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 1:02 AM MDT, 1 hour 26 minutes earlier.

Area forecast discussion, Jun 17, 1:02 AM MDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
National Weather Service Bismarck ND
202 AM CDT FRI JUN 17 2016

.SHORT TERM...(Today and tonight)
Issued at 202 AM CDT Fri Jun 17 2016

The severe weather threat will continue through the early morning
hours, but the better part of today will be thunderstorm-free.

As of 07 UTC, a couple of discrete storms have intensified over
Morton and Grant Counties, and have displayed transient supercell
characteristics in response to increasingly favorable deep-layer
wind fields. Meanwhile, another intense thunderstorm is affecting
southwest ND. That cell is expected to propagate northeast into
and across a reservoir of stronger MUCAPE exceeding 2000 J/kg. We
expect a severe weather threat to persist through 12 UTC as these
cells cross that instability axis while deep-layer wind shear only
increases further into the 50+ kt range. Steep mid-level lapse
rates favor large hail, and any bowing segments such as those that
have been suggested by the HRRR (and as observed in recent radar
data with the storms in southwest ND) may produce damaging winds.

The early-day convection and eastward progression of a weak short-
wave trough aloft will push the surface boundary across central ND
at 07 UTC southeast into SD and MN later today. Mid-level heights
will slowly rise this afternoon, as well, suggesting that the odds
of thunderstorm development in western and central ND will be low.
Convection-allowing model guidance supports that notion, as well.
However, we are still carrying a chance of storms in the southern
James River valley this afternoon and evening in respect to MLCAPE
on the order of 2000 J/kg seen there on forecast soundings.

The chance of thunderstorms will increase tonight, mainly after 06
UTC as modest Theta-E advection occurs aloft with the frontal zone
also shifting northward. However, the 00 UTC GFS and NAM suggest
that mid-level capping late tonight may be stronger than modeled
earlier, and the low-level jet upstream in SD is modest at 25 kt.
Both suggest that the probability of late-night severe weather may
be lower than thought at this time yesterday, and it is too low
for us to make any explicit mention in the forecast at this time.

.LONG TERM...(Saturday through Thursday)
Issued at 202 AM CDT Fri Jun 17 2016

The potential for severe thunderstorms Saturday and Saturday night
is the focus of the long term forecast.

The 00 UTC guidance calls for boundary layer dewpoints in the mid
and upper 60s F across most of western and central ND Saturday on
south-southeast flow as a surface low develops in MT. Steep mid-
level lapse rates will yield widespread MLCAPE of 2500 to 3500
J/kg across western and central ND, while deep-layer wind fields
will strengthen, producing an impressive CAPE-shear setting with
0-6-km bulk wind shear of 55 to 65 kt. Moreover, model-forecast
soundings display substantial veering with height, favorable for
supercellular storm modes capable of all severe hazards. Capping
is not modeled to be particularly strong by mid to late day per
the 00 UTC GFS and NAM, but forcing for ascent is questionable
without a well-defined surface boundary in place and mid-level
height rises. True to that point, most 00 UTC guidance fails to
generate any storms during the diurnal heating cycle. We still
carried a chance of storms, though, both due to the possibility
of early-day elevated convection and to cover the potential for
isolated surface-based storm development late in the day. Either
way, it appears that an MCS may cross northern ND Saturday night
after emanating from storms in MT Saturday afternoon and evening.
Such an MCS would have the potential to produce higher-order wind
damage if it occurs.

Note that the parameter space Saturday afternoon and Saturday
night remains one of the most impressive we've seen this season.
CIPS analog guidance also points to the relatively high threat
of all severe hazards, if storms actually develop.

Thereafter, the 00 UTC guidance agrees that the flow aloft shifts
to the northwest as the intense subtropical ridge sprawling from
the southwest US into the central Plains is flattened a bit. That
should reduce the storm chances in our region for a few days from
Monday through Thursday, before flow aloft turns southwest again
by late next week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 202 AM CDT Fri Jun 17 2016

A complex of thunderstorms may move across southwest and central
ND overnight with local IFR/MVFR conditions, heavy rainfall, and
possibly large hail and damaging winds. KDIK will be impacted
between 07 and 09 UTC, KBIS between 09 and 11 UTC, and KJMS may be
impacted between 11 and 13 UTC. In addition, MVFR ceilings in
stratus will likely impact KJMS late tonight and early Friday.
Otherwise, VFR conditions will generally prevail during the day
Friday with a much lower thunderstorm risk.

&&

.BIS Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...CJS
LONG TERM...CJS
AVIATION...CJS
Hazardous weather outlook, Jun 16, 11:25 PM MDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1225 AM CDT FRI JUN 17 2016

NDZ003>005-010>013-017>023-025-031>037-040>048-050-051-180530-
RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-MCKENZIE-
DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-
BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-
GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
1225 AM CDT FRI JUN 17 2016 /1125 PM MDT THU JUN 16 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS AND VERY
HEAVY RAINFALL ARE POSSIBLE TONIGHT ACROSS SOUTHWEST AND CENTRAL
NORTH DAKOTA. A COMPLEX OF STORMS MAY DEVELOP IN SOUTHWEST NORTH
DAKOTA AND MOVE NORTHEAST...CROSSING THE CENTRAL PART OF THE
STATE AFTER 3 AM CDT. OTHER ISOLATED STORMS WILL ALSO OCCUR AHEAD
OF THAT MAIN STORM COMPLEX.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS WESTERN AND CENTRAL NORTH
DAKOTA LATE FRIDAY NIGHT...SATURDAY...AND SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TONIGHT.

NDZ001-002-009-180530-
DIVIDE-BURKE-WILLIAMS-
1225 AM CDT FRI JUN 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS IN NORTHWEST NORTH
DAKOTA TONIGHT...BUT NO SEVERE WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS WESTERN AND CENTRAL NORTH
DAKOTA LATE FRIDAY NIGHT...SATURDAY...AND SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

CJS

In the hours before

Special weather statement, Jun 16, 9:02 PM MDT, 5 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1002 PM CDT THU JUN 16 2016

NDZ034-035-170330-
MORTON ND-BURLEIGH ND-
1002 PM CDT THU JUN 16 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BURLEIGH AND
NORTHEASTERN MORTON COUNTIES UNTIL 1030 PM CDT...

AT 1002 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER MANDAN...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BISMARCK...MANDAN...LINCOLN...MENOKEN...
MCDOWELL DAM RECREATION AREA...LAKE HARMON...
DOUBLE DITCH INDIAN VILLAGE...
FORT ABRAHAM LINCOLN STATE PARK AND UNIVERSITY OF MARY.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK SHELTER
INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4677 10110 4699 10094 4701 10088 4706 10088
      4681 10044 4667 10091
TIME...MOT...LOC 0302Z 229DEG 19KT 4678 10090

HARGROVE
Special weather statement, Jun 16, 10:29 PM MDT, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1129 PM CDT THU JUN 16 2016

NDZ034-042-045-170500-
MORTON-SIOUX-GRANT-
1129 PM CDT THU JUN 16 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN GRANT...NORTH
CENTRAL SIOUX AND SOUTHEASTERN MORTON COUNTIES UNTIL MIDNIGHT
CDT/1100 PM MDT/...

AT 1128 PM CDT/1028 PM MDT/...RADAR INDICATED STRONG THUNDERSTORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTH OF SHIELDS TO
NEAR SOLEN. THE STORMS ARE NEARLY STATIONARY.

WINDS GUSTS TO 40 MPH...PENNY SIZE HAIL AND VERY HEAVY RAINFALL ARE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SOLEN AND BREIEN.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4656 10101 4645 10069 4624 10102 4629 10123
TIME...MOT...LOC 0428Z 282DEG 2KT 4631 10115 4642 10087

AYD
Local storm report, Jun 17, 1:21 AM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
221 AM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     TSTM WND GST     6 S DICKINSON           46.80N 102.81W
06/17/2016  M62 MPH          STARK              ND   ASOS

&&

AYD
Local storm report, Jun 17, 2:22 AM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
322 AM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     TSTM WND GST     RICHARDTON              46.88N 102.31W
06/17/2016  M64 MPH          STARK              ND   TRAINED SPOTTER

            .

&&

CJS

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 6:45 PM MDTSpecial Weather StatementBISBurleigh45 min
Jun 16, 7:13 PM MDTSpecial Weather StatementBISMorton32 min
Jun 16, 7:47 PM MDTSevere Thunderstorm WarningBISMorton58 min
Jun 16, 8:08 PM MDTSevere Thunderstorm WarningBISMorton52 min
Jun 16, 8:42 PM MDTSevere Thunderstorm WarningBISGrant, Morton63 min
Jun 16, 9:02 PM MDTSpecial Weather StatementBISBurleigh28 min
Jun 16, 9:33 PM MDTSevere Thunderstorm WarningBISGrant, Morton57 min
Jun 16, 9:37 PM MDTAreal Flood AdvisoryBISGrant, Morton5 hr
Jun 16, 10:29 PM MDTSpecial Weather StatementBISSioux31 min
Jun 16, 11:55 PM MDTSevere Thunderstorm WarningBISBillings, Golden Valley, Slope65 min
Jun 17, 12:01 AM MDTSevere Thunderstorm WarningBISGrant, Morton59 min
Jun 17, 12:43 AM MDTSevere Thunderstorm WarningBISBillings, Dunn, Hettinger, Slope, Stark62 min
Jun 17, 12:58 AM MDTSevere Thunderstorm WarningBISGrant, Morton49 min
Jun 17, 1:30 AM MDTSevere Thunderstorm WarningBISGrant, Hettinger, Morton, Stark60 min
Jun 17, 1:57 AM MDTTornado WarningBISGrant, Hettinger33 min
Jun 17, 2:58 AM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton, Oliver62 min
Jun 17, 3:47 AM MDTSpecial Weather StatementBISWells28 min
Jun 17, 3:57 AM MDTSevere Thunderstorm WarningBISBurleigh, Kidder, Sheridan, Wells63 min
Jun 17, 5:01 AM MDTSpecial Weather StatementBISFoster, Stutsman, Wells59 min
Jun 17, 5:19 AM MDTSevere Thunderstorm WarningBISFoster, Stutsman56 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.